On solving systems of random linear disequations

Ivanyos, Gábor (2008) On solving systems of random linear disequations. Quantum Information and Computation, 8 (6-7). pp. 579-594.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:32
Last Modified: 11 Dec 2012 15:32
URI: http://eprints.sztaki.hu/id/eprint/5547

Update Item Update Item